[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] humalog stinging; velosulin too

I use a lubricated insulin Velosulin (prevents clogs) and in larger doses it 
stings too.  I just think the volume that gets into your skin doesn't 
disperse fast enough so it stings.

In a message dated 12/31/00 9:00:47 PM Pacific Standard Time, 
email @ redacted writes:

<< Subj:     Re: [IP] humalog stinging
 Date:  12/31/00 9:00:47 PM Pacific Standard Time
 From:  email @ redacted
 Sender:    email @ redacted
 Reply-to:  email @ redacted
 To:    email @ redacted
 I use very small amounts of insulin for basals and I dilute it, so when I 
 have to give a larger bolus of 2 or more units for a large meal, it does 
 to sting for me too. I don't know if it is the insulin or just the larger 
 amount causing the area around the insurtion site to sting?
 Greta >>
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml